# SDR AWXA9500178

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6547951
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND FORWARD CARGO DOORWAY THRESHOLD CRACKED IN TWO PLACES.  REMOVED AND WELDED REPAIR PER ER 1-53-30-02D AND INSTALLED THRESHOLD.  (W)
